Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey,

So I started on Differin awhile ago and had really clear skin. Then I began to get some cystic pimples and my derm said I could switch to Taz which was supposed to be better. I think this is my 12th week on Taz and I don't have A LOT of pimples (like two cystic and one whitehead), but my face has been clearer.

Maybe I'm doing something wrong... The Taz might have expired or something. Or maybe I'm using too little (I don't use that much). I dunno, I'm just desperate because I'm leaving for a trip soon and would like my skin to be clear :((

Anyinsight would be much appreciated:)

Share this post


Link to post
Share on other sites

Before i answer you question, i have noticed that people who have used differin before Taz have experianced a less sever reaction to Taz than a person who went straight on taz, i dunno why, just seems weird lol.

Back to your question, id say that you should definately add more taz to your face to help your skin, what i suggest is to start adding a little bit more than you usually do one night, then the next night add a bit more, and then stop upping the dose if you experiance iritation or your skin improves :)

this way, you can control it better that just "wacking a whole load more on" lol

take care xo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×